# SDR AALA201902049035

- Difficulty date: January 28, 2019
- Submitted: February 6, 2019
- Operation: Air carrier
- Aircraft: N199UW
- Make and model: Airbus A321-211
- Aircraft serial: 5475
- Aircraft time: 20,128 hours, 8,023 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND SHEAR PLATE BETWEEN FR 69 AND FR 70 AT S23R. REPLACED SHEAR PLATE PER SRM 51-72-11.
